MathSciNet Relay Station
MathSciNet bibliographic data
MR2066940 (2005g:32020) 32H50 (32J27 32Q15 37B40 37C85 37F10)
Dinh, Tien-Cuong; Sibony, Nessim Groupes commutatifs d'automorphismes d'une variété kählérienne compacte. (French) [Commutative groups of automorphisms of a compact Kähler manifold] Duke Math. J. 123 (2004), no. 2, 311–328.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement